# SDR UALA2010072002604

- Difficulty date: July 19, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,386 hours, 8,618 cycles
- Engine: Pwa PW4090
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISC AUTOMATIC OR MANUAL DISENGAGEMENT OF AUTOTHROTTLE (A-T) SYS.  AUTOTHOTTLE  DISCONNECTED DURING ELECTRICAL STORM.  ABLE TO RECONNECT LATER. ACCOMPLISHED FIM22-31-937. CKS OK.  ACCOMPLISHED CAT III CK.  CKS OK.
